# SDR K11A2012060716008

- Difficulty date: June 26, 2011
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 48,966 hours, 54,322 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD HAS CORROSION ON SKIN AND STIFFENER (SEVERAL LOCATIONS 1X1 INCHES).
